MathSciNet Relay Station
MathSciNet bibliographic data
MR2829746 30C50 (30C45 31A05)
Liu, Ming Sheng; Liu, Zhi Wen; Zhu, Yu Can Landau's theorems for certain biharmonic mappings. (Chinese) Acta Math. Sinica (Chin. Ser.) 54 (2011), no. 1, 69–80.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement